# SDR CALA2011042800324

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 40,356 hours, 13,284 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, NR 2 ENGINE EGT EXCEDANCE BOX FLASHEDRED. NO PARAMETERS EXCEEDED. INSPECTED CDU FOR EXCEEDANCES, NONE DETECTED. THIS IS A NUISANCE FAULT MESSAGE. CLEARED & RESET DEU. OK TO CONTINUE. NOTIFIED ENG DESK IN IAH. OK TO CONTINUE.
